# SDR SWAA2024121759705

- Difficulty date: November 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 66,145 hours, 39,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER SECTION FLOOR SUPPORT BREAK CRACKED @ FWD FACE STA 540 LBL-1<[01] REMOVED AND REPLACED FLOOR SUPPORT BREAK AT MAIN CABIN CENTER SECTION STA 540 LBL-1REF B737 SRM 51-40-02-0G-0; AIPC 53-42-11-66;[02] RII- VERIFIED REPLACED
